Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

G6PD enzyme deficiency. Weakness, shaky, tiredness, headaches, joint pain, shortness of breath, hives. Treatment?

I am a 30 yr old female 140lbs and have g6pd enzyme deficiency class I I feel week shaky like i m going to faint most of each day I feel pain just from even a slight touch anywhere I feel sick tired get headaches joint pain to where I stiffen up do much I can t move this lasts about an hour starts at my hips then spreads all over and get hives and shortness of breathe this has been happening for years I have seen many doctors i m getting worse not better
Asked On : Sun, 8 Apr 2012
Answers:  1 Views:  287
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I can understand your problem, your G6PD is nothing to do with your symptoms but if your are anaemic then this may happen to you, like headache, joint pain, etc. better to get done the haemoglobin test if turns low then I would advise you to take iron tab. for your other symptoms you can take the symptomatic medicine, try to keep your stress level low, have nice day.
Answered: Wed, 1 Jan 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor